# SDR SWAA2023060142672

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED PANEL 241AAF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. DAMAGE TO UPPER SURFACE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. FLOOR PANEL 241AAFF DAMAGE IS BEYOND ECONOMICAL REPAIR AND WILL BE REPLACED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A (NOTE).  ROUGH CUT FLOOR PANEL FROM BMS4-17 TYVI LOT#1486491-1 IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A AND BAC DWG 147A5810 ID:0008;[02] LOCATED AND COUNTERBORED INSERT HOLES AND INSTALLED INSERTS USING BMS5-107 LOT# AK2KP838K-1 AND CURED INSERTS USING THERMOMETER ID: ATS2208 CAL DUE: 10/2023. INSTALLED GUA1057-1 TAPE LOT# 1522193-1; AND PART MARKED PANEL AS REQUIRED IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1); AND BAC DWG 147A5810 ID:0008.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] UPLOADED CURE SHEET. JOB COMPLETE;[05] VERIFIED CORRECTIVE ACTION 4
